TY - JOUR T1 - Reconstruction of Small Inclusions in Electrical Impedance Tomography Problems JO - East Asian Journal on Applied Mathematics VL - 2 SP - 280 EP - 294 PY - 2019 DA - 2019/03 SN - 9 DO - http://doi.org/10.4208/eajam.030518.210918 UR - https://global-sci.org/intro/article_detail/eajam/13083.html KW - Electrical impedance tomography, small inclusion, inverse problem, uniqueness. AB -

An inverse problem to recover small inclusions inside a two-layer structure is considered. Integral representations for the solution of two-layer inhomogeneous conductivity problem are derived and asymptotic expansions of a perturbed electrical field are obtained. Moreover, the uniqueness of the recovery of the locations and conductivities of small inclusions is proved.